MathSciNet Relay Station
MathSciNet bibliographic data
MR2587582 (2011b:28026) 28A80 (31C20 42C10)
Zhou, Denglin Criteria for spectral gaps of Laplacians on fractals. J. Fourier Anal. Appl. 16 (2010), no. 1, 76–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement